Proceedings of the Japan Academy

Codimension $1$ foliations on simply connected $5$-manifolds

Kazuhiko Fukui

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 49, Number 6 (1973), 432-434.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195519299

Digital Object Identifier
doi:10.3792/pja/1195519299

Mathematical Reviews number (MathSciNet)
MR0339208

Zentralblatt MATH identifier
0271.57007

Subjects
Primary: 57D30

Citation

Fukui, Kazuhiko. Codimension $1$ foliations on simply connected $5$-manifolds. Proc. Japan Acad. 49 (1973), no. 6, 432--434. doi:10.3792/pja/1195519299. https://projecteuclid.org/euclid.pja/1195519299


Export citation

References